# SDR 2008UALA05866

- Difficulty date: September 23, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 36,911 hours, 4,438 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78961
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 5A FWD EMERGENCY LIGHT IS INOP.  LIGHT IS DEFECTIVE.  REPLACED LAMP, CHECKS OK.
